# SDR 2005UALA00439

- Difficulty date: May 12, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 18,289 hours, 5,270 cycles
- Engine: Pwa PW4052
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULK PIT STA 1439 CABIN FLOORBEAM LOWER CHORD FLANGE CRACKED.  THIS REPAIR REQUIRED DUE TO KNOWN PROBLEM OF BULK CARGO DOOR IMPACTING LOWER CHORD OF MAIN CABIN FLOORBEAM UPON OPENING OF DOOR.  DAMAGE REPAIRED PER FAA APPROVED REPAIR.
